# SDR AWXA9700340

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STRINGER SPLICE STR 27R, BS 907.  REMOVED STRINGER.  FABRICATED STRINGER AT BS 875 TO 925, STR 27 R.  INSTALLED STRINGER PER SRM 53-10-03.
